IJPAM: Volume 70, No. 6 (2011)


Renu Chugh$^1$, S.K. Sharma$^2$, Shashank Goel$^3$
$^1$Department of Mathematics
M.D. University
Rohtak, INDIA
$^2$Department of Mathematics
University of Delhi
Delhi, 110 007, INDIA
$^3$Department of Mathematics
B.S.A. Institute of Technology and Management
(M.D. University, Rohtak), Scf. 36-37, Market Part II
Sector-19, Faridabad, INDIA

Abstract. We study $g$-frame sequences in Hilbert spaces and observed with the help of examples that subsequence of a $g$-frame need not be a $g$-frame sequence. Finally, we gave a sufficient condition, in terms of $g$-frame sequences, for a $g$-frame to be an exact $g$-frame.

Received: February 2, 2011

AMS Subject Classification: 42C15, 42A38

Key Words and Phrases: frame, $g$-frame, frame sequence

Download paper from here.

Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 70
Issue: 6